# SDR AU960461

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: NAS161133
- Condition: Incorrect Fit
- Location: Lg Ext-Retract S
- Component: 65449121
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH MLG RETRACTION ACTUATOR 'O' RING PACKING PNO NAS1611-33 ON PISTON PNO 65-44912-1 WAS FOUND SEPARATED AND FRACTURED IN A NUMBER OF AREAS AND THE INNER FACE WAS BADLY DAMAGED - FURTHER INVESTIGATION FOUND THAT THE SEAL INSTALLATION WAS INCORRECT - THE DAMAGED PACKING HAD INCORRECT BACKUP RINGS - THESE RINGS WOULD NORMALLY ONLY BE USED WHEN USING G.T.  SEAL PNO 7336M59521 -UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR.
